# SDR CA991028032

- Difficulty date: October 8, 1999
- Submitted: March 26, 2000
- Operation: Air carrier
- Make and model: Lkheed 382G
- Engine: Allsn 501D22A
- Propeller: Hamstd 54H60117
- System (JASC): 6122 · Propeller Governor
- Part: Housing
- Part number: 582855
- Condition: Failed
- Location: Prop Valve
- Part time: 2,216 hours
- Stage of operation: CR
- Nature of condition: O
- Precautionary procedure: E

## Discrepancy

(CAN) TORQUE DECAY AND DROPPING RPM EXIBITED.  THE GOVERNOR EXIBITED FAILURE AT PROP VALVE HOUSING REMOVAL.
